Export: Unbounded B-Fredholm operators on Hilbert spaces

Berkani, M. and Castro González, Nieves (2008). Unbounded B-Fredholm operators on Hilbert spaces. "Proceedings of the Edinburgh Mathematical Society", v. 51 (n. 2); pp. 285-296. ISSN 0013-0915. https://doi.org/10.1017/S0013091505001574.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM